MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS

Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Catalog Number DYNJP4104
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Other
Event or Problem Description
It was reported that the drape was "very difficult to open and drape over the patient" and "very \"sticky\" to open up and not easily drapeable.".
 
Additional Manufacturer Narrative
The customer reported that the drape was difficult to open due to the material sticking together; there was no reported death or serious injury.The customer was contacted and requested to provide additional information, the sample was reviewed, the contract manufacturer performed an investigation at their facility, and analysis of complaint data was performed.The sample was opened except one portion; the drape was not sticky on the opened part, the non-open part was sticking together, and the complaint issue was confirmed.The product did meet product specifications, no abnormalities or defects were found in the contract manufacturer's records, manufacturing process, and retained samples, no trend was identified, and medline was unable to determine the cause of the issue with the returned sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50872308
Report Number1417592-2026-49277
Device Sequence Number18820417
Product Code PUI
UDI-Device Identifier10080196825479
UDI-Public10080196825479
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberDYNJP4104
Device Lot Number61425080037
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown